Lump of filler
If you have a lump that can not be massaged out, perhaps hyaluronidase is the best option. Best to be seen in person.
Swelling (late) from Fillers
There are a few possibilities but ask your injector to
consider the following: Persitent brusing and swelling from the injections
itself, persistent filler material, inflammatory nodules, granulomas and
possible infection as a cause. Need an opinion from an expert injector. I would
suggest to them consider injecting hyaluronidase or steroids into the area or
possible surgical consultation if it doesn't resolve after some time. Might be
worth starting an antibiotic to cover your basis but difficult to advice
without seeing the patient in person and knowing what was injected. If it is
persistent or you are worried, set up a follow up appointment with your
Problems from Juvederm under the eyes
I am sorry to hear about your problems. Juvederm is not a good choice to use under the eyes for exactly these reasons. I would most likely remove the product from both sides and then start over with a product like Restylane or Restylane Silk. Don't give up on tear trough filler!
Tear Trough Fillers -- Try Cannulas; hylauronidase if unhappy
If you have swelling wait 2 weeks before deciding to remove the filler. It can sometimes take time for the swelling to resolve. Best, Dr. Emer.
Juvederm and Lumps
I would consider having the lump dissolved with Vitrase at this point. Once it resolves I would consider having a different product such as Restylane or Belotero under the eyes. Best, Dr. Green
Juvederm undereye swelling
This can be a problem with Juvederm and can show up at any point following the injection. Hylenex/ hyaluronidase can be very helpful for this problem. I would recommend Hylenex at this point. If your injector is not highly experienced with this product, seek a second opinion. I hope this information is helpful for you.
Stephen Weber MD, FACS
Denver Facial Plastic Surgeon
Things you should consider before dissolving your filler
I would consider dissolving some of the product at this point. It has been long enough to let the swelling come down.
You should always wait at least 2 weeks before considering reversal/removal of a product so you can make sure the swelling is all gone.
I would make sure your injector is well versed in treating the tear trough area as it is a challenging area to treat. I do not like to use Juvederm in this area, so I would consider touching up the eye after dissolving the Juvederm with Restylane or Restylane Silk (Boletero and Voluma also work well for some injectors). Juvederm tends to attract extra water after injection which makes it prone to swelling like you are describing.
Juvederm under eyes
If you are concerned with the results of your injection, I would make an appointment with your doctor to determine the course of action that would be best. Good luck
Juvederm under eye problems
You are just another unfortunate one who was given Juvederm in the under eye area. Questions like this arise about every day with Juvederm. It shouldn't be used in this area because it ends up with edema too frequently. Get it removed with hyaluronidase. See link.
Juvederm- Under Eye Correction
The undesired result you are experiencing can be corrected
by an expert injector using hyaluronidase. I prefer using Restylane in this area. This product is similar to Juvederm Ultra but does not ten to attract as much water thereby reducing the likelihood of swelling. It may be difficult to get a precise reduction. I recommend trying to reduce that side. If over correction occurs you can re-inject with filler or dissolve the other side. Good luck!